# SDR AALA202103219004

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,040 hours, 7,400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELLED DIRTY SOCKS ODOR AFTER TAKE OFF ABOUT 20,000 FEET WITH ENGINE ANTI ICE ON. DISSIPATED WHEN ENGINE ANTI ICE OFF. ODOR RETURNED ON DESCENT WITH ANTI ICE OFF FROM 10,000 FEET UNTIL ARRIVAL AT GATE. TURNED RIGHT PACK OFF AND NO CHANGE NOTED.  PERFORMED JOB CARD 26L00021002, A320F APU SMOKE ODOR FUMES TROUBLESHOOTING AND JOB CARD 26L00021004, A320F DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM. NO APU LEAKS OR ODOR DETECTED.
